Ceragem Massagers Reportedly Causing Adverse Reactions

March 13, 2007 | Print | Email Email | Comments | Category: Health




Products from Korea-based Ceragem have reportedly caused adverse reactions for users in Nanchang, Jiangxi province, and the Jiangxi Food and Drug Administration says that relevant local departments have already asked Ceragem to stop selling the thermal massager products.

The director of the medical instruments department at JXFDA says that they have received nine reports of adverse reactions caused by the thermal massagers, and they have also reported the findings to the State Food and Drug Administration. Adverse reactions caused by the thermal massager include dizziness and brittle bones.

However, Ceragem says that it has not stopped the sale of the thermal massagers. A representative from the Ceragem headquarters in Beijing says that they have contacted dealers in Jiangxi province who say that they hadn't received any formal notice from the government to stop selling the products.

Based in Korea, Ceragem is based in more than 50 countries and regions including America, Canada and Australia. The company entered China in 2001 with the production and sale of its popular thermal massagers.


Rate this page: 1 Star2 Stars3 Stars4 Stars5 Stars

Loading...



Leave A Comment:



Inside ChinaCSR.com